| Model Number |
ESR8182400 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/06/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
Event or Problem Description
According to the available information, device malfunction - one side broken, replaced cylinder.
Additional Manufacturer Narrative
This follow-up mdr is created to document the evaluation of the returned device.One cylinder was received for evaluation.Examination and testing revealed the detachment site of the exhaust tube of the cylinder appears to be rough and irregular, indicating sufficient stress was exerted.No functional abnormalities are noted with the cylinder.Quality concluded that the rough and irregular surfaces associated with this detachment site indicates that sufficient stress(s) was exerted on the exhaust tube of the cylinder to separate the site while in-vivo.A separation of this type would then allow the loss of fluid, making the device inoperable.Management routinely reviews events such as this and monitors complaint levels.Additionally, events of this type are captured in the product risk documentation.Based on this information no further corrective action is required at this time.